AMS eContent Search Results
Matches for: msc=(32V05) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] S. Berhanu and Ming Xiao. On the regularity of CR mappings between CR manifolds of hypersurface type. Trans. Amer. Math. Soc. 369 (2017) 6073-6086.
Abstract, references, and article information   
View Article: PDF

[2] Christine Laurent-Thiébaut. Stability of the embeddability under perturbations of the CR structure for compact CR manifolds. Trans. Amer. Math. Soc. 367 (2015) 943-958. MR 3280033.
Abstract, references, and article information   
View Article: PDF

[3] Shu-Cheng Chang and Chin-Tung Wu. The diameter estimate and its application to CR Obata's Theorem on closed pseudohermitian $(2n+1)$-manifolds. Trans. Amer. Math. Soc. 364 (2012) 3349-3363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Song-Ying Li and MyAn Tran. On the CR–Obata theorem and some extremal problems associated to pseudoscalar curvature on the real ellipsoids in $\mathbb{C}^{n+1}$. Trans. Amer. Math. Soc. 363 (2011) 4027-4042. MR 2792978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1

American Mathematical Society